I'm getting false motion (bowel movement) sensations while attending classes and travelling. It started on 25th June with food poisoning. Diarrhoea continued for almost 9 days (was taking medicines by consulting physician those 9 days).After that constipation started and again consulted the physician and he told not to take medicines. After 1 day again loose motion started.Again he started those medicines and constipation started.Then he told for stool tests and I did those tests,reports are normal (only the reaction is acidic). This continued till July 17. Finally I went home(Odisha) for 15 days.It all ok.....no problem at all.Then I came back to Hyderabad for my classes .After 5 days (from 11th Aug) that false sensation started again.I was checked by surgeon no piles. What is going on with me ? Please help....
Like the answers? Chat privately with the doctor of your choice
Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic...if no improvements consult nearest physician they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.